MathSciNet Relay Station
MathSciNet bibliographic data
MR1189504 11G25 (11D79 11T24 11T71 14G15 94B15)
Wolfmann, Jacques The number of solutions of certain diagonal equations over finite fields. J. Number Theory 42 (1992), no. 3, 247–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement